MathSciNet Relay Station
MathSciNet bibliographic data
MR2599373 (2011a:11004) 11A15 (11C20 15A15)
Zarelua, A. V. On congruences for the traces of powers of some matrices. (Russian) Tr. Mat. Inst. Steklova 263 (2008), Geometriya, Topologiya i Matematicheskaya Fizika. I, 85--105; translation in Proc. Steklov Inst. Math. 263 (2008), no. 1, 78–98 ISBN: 5-7846-0108-3; 978-5-7846-0108-7
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement